ridm@nrct.go.th   ระบบคลังข้อมูลงานวิจัยไทย   รายการโปรดที่คุณเลือกไว้

Optimum regular logical topology for wavelength routed WDM networks

หน่วยงาน สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์

รายละเอียด

ชื่อเรื่อง : Optimum regular logical topology for wavelength routed WDM networks
นักวิจัย : Jittima Nittayawan , Suwan Runggeratigul
คำค้น : Wavelength routed WDM networks , Logical topology , Node placement optimization , Routing and wavelength assignment , Optimization
หน่วยงาน : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์
ผู้ร่วมงาน : -
ปีพิมพ์ : 2548
อ้างอิง : IEICE transactions on communications. E88, 4 (2005) pp. 1540-1548 , 0916-8516 , http://dspace.library.tu.ac.th/handle/3517/409
ที่มา : -
ความเชี่ยวชาญ : -
ความสัมพันธ์ : -
ขอบเขตของเนื้อหา : -
บทคัดย่อ/คำอธิบาย :

Several regular topologies have been proposed to be used as the logical topology for WDM networks. These topologies are usually evaluated and compared based on the metrics related to network performance. It can be simply shown that this is generally not sufficient since better network performance can be achieved by increasing more network facilities. However, doing this eventually increases the network cost. Thus, the comparison of topologies must be performed by using an evaluation function that includes both the network performance metric and the network cost. In this paper, we propose a model to find the optimum regular logical topology for wavelength routed WDM networks. ShuffleNet, de Bruijn graph, hypercube, Manhattan Street Network, and GEMNet are the five well-known and commonly used regular topologies compared in this paper. By solving the two subproblems on node placement optimization, and routing and wavelength assignment, we obtain the evaluation function used in the topology comparison. Numerical results show that GEMNet is the optimum logical topology for the wavelength routed WDM networks, where it can take one of the three forms of ShuffleNet, de Bruijn graph, and its own configurations.

บรรณานุกรม :
Jittima Nittayawan , Suwan Runggeratigul . (2548). Optimum regular logical topology for wavelength routed WDM networks.
    กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ .
Jittima Nittayawan , Suwan Runggeratigul . 2548. "Optimum regular logical topology for wavelength routed WDM networks".
    กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ .
Jittima Nittayawan , Suwan Runggeratigul . "Optimum regular logical topology for wavelength routed WDM networks."
    กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ , 2548. Print.
Jittima Nittayawan , Suwan Runggeratigul . Optimum regular logical topology for wavelength routed WDM networks. กรุงเทพมหานคร : สถาบันวิจัยและให้คำปรึกษาแห่ง มหาวิทยาลัยธรรมศาสตร์ ; 2548.